Alert archive / Illinois / Tornado Warnings in 2009

Tornado Warning 23, NWS Lincoln, IL

June 19, 2009Edgar County, Illinois

NWS Lincoln, IL issued this tornado warning at Jun 19, 2009, 7:39 PM CDT for Edgar County, Illinois. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2009, 7:39 PM CDT (00:39 UTC)
Expired
Jun 19, 2009, 7:56 PM CDT
In force
17 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Edgar County, IL

The radar

The Indianapolis radar (KIND), 122 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.2
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KILX 200039
TORILX
ILC045-200130-
/O.NEW.KILX.TO.W.0023.090620T0039Z-090620T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
739 PM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 830 PM CDT.

* AT 737 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR HUME...OR 16 MILES NORTHWEST OF PARIS...AND
  MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  METCALF...
  HUME...
  CHRISMAN...
  SCOTTLAND...

OTHER LOCATIONS IN THE WARNING INCLUDE...PALERMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS
BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...
OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS
DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE
BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER
UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3975 8755 3977 8793 3987 8793 3988 8754
TIME...MOT...LOC 0039Z 263DEG 40KT 3980 8786

$$

CHURCHILL
2 follow-up statements
000 
WWUS53 KILX 200049
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
749 PM CDT FRI JUN 19 2009

ILC045-200130-
/O.CON.KILX.TO.W.0023.000000T0000Z-090620T0130Z/
EDGAR IL-
749 PM CDT FRI JUN 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN EDGAR COUNTY...

AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR CHRISMAN...OR 12
MILES NORTH OF PARIS...MOVING EAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...SCOTTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3976 8778 3988 8773 3988 8754 3975 8755
TIME...MOT...LOC 0049Z 263DEG 35KT 3978 8770

$$

CHURCHILL
000 
WWUS53 KILX 200056
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CDT FRI JUN 19 2009

ILC045-200107-
/O.CAN.KILX.TO.W.0023.000000T0000Z-090620T0130Z/
EDGAR IL-
756 PM CDT FRI JUN 19 2009

...THE TORNADO WARNING FOR NORTHEASTERN EDGAR COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3976 8778 3988 8773 3988 8754 3975 8755
TIME...MOT...LOC 0057Z 263DEG 35KT 3979 8760

$$

CHURCHILL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 19, 6:31 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 19, 6:31 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT FRI JUN 19 2009

.DISCUSSION...
ISSUED 300 PM CDT FRI JUN 19 2009

SHORT TERM...TONIGHT THROUGH MONDAY...
WILL KEEP THE HEAT INDEX GOING AS IS UNTIL 7 PM AS HEAT INDEX VALUES
ARE HOVERING AROUND THE 100 DEGREE MARK AND WILL CONTINUE FOR A FEW
MORE HOURS.

SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AS
TEMPERATURES IN THE LOWER 90S AND DEWPOINTS IN THE MID 70S HAVE
RESULTED IN ERODING THE CAPPING INVERSION CENTERED AT ABOUT 850 MB.
RESIDUAL BOUNDARIES FROM STORMS THIS MORNING HAVE BECOME ILL-DEFINED
AS OF LATE...HOWEVER SATELLITE IMAGERY STILL SHOWS AN ARC OF DEEPER
CUMULUS/CBS FROM GALESBURG TO SPRINGFIELD TO PARIS. THESE STORMS
WILL HAVE THE POTENTIAL FOR SEVERE DOWNBURST WINDS AND POSSIBLY HAIL
THIS EVENING.

THE MORE CONCENTRATED SEVERE POTENTIAL WILL BE LATER THIS EVENING
AND TOWARD 06Z AS A WELL-DEFINED SHORTWAVE MOVING THROUGH EASTERN
KANSAS/NEBRASKA PUSHES TOWARD THE MISSISSIPPI RIVER. UPSCALE GROWTH
IN THE STORMS BETWEEN DES MOINES AND KANSAS CITY IS LIKELY WITH THE
MAIN SEVERE WEATHER MODE LIKELY BEING A BOW ECHO WITH DAMAGING
WINDS. LARGE HAIL AND POSSIBLY ISOLATED TORNADOES WILL BE POSSIBLE
AS WELL.

BY 06Z...THE MAIN COLD FRONT SHOULD BE JUST MOVING INTO GALESBURG...
HOWEVER THE THUNDERSTORM CLUSTER BY THEN SHOULD BE RACING INTO
INDIANA. SOME SECONDARY DEVELOPMENT WILL BE POSSIBLE AGAIN WITH THE
MAIN FRONT...SO WILL KEEP CHANCE POPS GOING AFTER MIDNIGHT IN THE
NORTHWEST HALF. SOME LINGERING STORMS WILL BE POSSIBLE IN THE
SOUTHEAST SATURDAY MORNING.

THE COLD FRONT WILL STALL OUT JUST TO THE SOUTH OF THE AREA...AND
MODELS INDICATE THAT THE BOUNDARY WILL RETREAT NORTHWARD SATURDAY
NIGHT AND SUNDAY. WILL INCLUDE SOME SLIGHT CHANCE POPS FOR THAT
TIMEFRAME...THEN THE UPPER RIDGE WILL BUILD IN AND REDUCE POPS BELOW
MENTIONABLE VALUES.

LONG TERM...TUESDAY THROUGH FRIDAY...
UPPER RIDGE WILL BE ANCHORED OVER THE ARKLATEX REGION INTO THE
MIDDLE OF NEXT WEEK...WITH THE MAIN JET EXTENDING FROM THE CENTRAL
ROCKIES INTO CANADA NORTH OF THE GREAT LAKES. HOT AND HUMID
CONDITIONS WILL CONTINUE WITH LITTLE IN THE WAY OF SURFACE FEATURES.
MOISTURE WILL BE RICH BUT MID LEVEL TEMPERATURES WILL ALSO BE VERY
WARM WHICH WILL PROVIDE AN EXTENSIVE CAP OVER MUCH OF THE
MISSISSIPPI VALLEY. ISOLATED CONVECTION WILL BE POSSIBLE JUST ABOUT
ANYWHERE...BUT THE LOW CHANCE/LOW AERIAL COVERAGE PRECLUDES ANY
MENTION THIS FAR IN ADVANCE.

BY FRIDAY...THE ECMWF AND GFS ARE IN LOOSE AGREEMENT THAT AN UPPER
TROUGH WILL TOP THE RIDGE AND MOVE ACROSS CANADA AND EXTEND
SOUTHWARD INTO THE GREAT LAKES. WILL PUT IN SOME SLIGHT CHANCE POPS
OVER THE NORTHERN PORTIONS OF THE FORECAST AREA IN THE VICINITY OF
THE ACCOMPANYING SURFACE FRONT.

04

&&

.AVIATION...
ISSUED 629 PM CDT FRI JUN 19 2009

FOCUS ON TAF FORECASTS IS PRIMARILY THE FIRST FEW HOURS. SQUALL
LINE EXTENDING FROM KBMI TO NEAR KBLV AT THE START OF THE TAF
PERIOD...AND WILL AFFECT KCMI INITIALLY. SECOND WEAKER LINE
APPROACHING FROM THE WEST AND WILL CROSS THE TAF SITES OVER THE
FIRST FEW HOURS OF THE FORECAST PERIOD. WINDS GUSTING TO 35-40
KNOTS WITH THE PASSAGE OF THE STORMS. VFR CONDITIOSN LARGELY
EXPECTED AFTER 06Z...EXCEPT FOR SOME MINOR VISIBILITY RESTRICTIONS
TO AROUND 5 MILES AT TIMES THROUGH SUNRISE.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ049>057-061>063-
066>068-071>073.

&&
Hazardous weather outlook, Jun 19, 3:10 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT FRI JUN 19 2009

ILZ027-036-040-041-047-048-201200-
CASS-FULTON-KNOX-MASON-MENARD-SCHUYLER-
310 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND
THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE
SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE
TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ028>031-037-038-042>046-201200-
CHAMPAIGN-DE WITT-LOGAN-MARSHALL-MCLEAN-PEORIA-PIATT-STARK-
TAZEWELL-VERMILION-WOODFORD-
310 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ049>053-201200-
CHRISTIAN-MACON-MORGAN-SANGAMON-SCOTT-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST
CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM
THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ054>057-061-201200-
COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ062-063-066>068-071>073-201200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS
EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS LATER THIS EVENING. DAMAGING
WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN
AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

GEELHART

In the hours before

Local storm report, Jun 19, 7:07 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
707 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     GALESVILLE              40.16N 88.56W
06/19/2009                   PIATT              IL   EMERGENCY MNGR

            10 TO 12 INCH DIAMETER TREE LIMBS DOWN.

&&

OUSLEY
Local storm report, Jun 19, 7:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
720 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FUNNEL CLOUD     1 N MATTOON             39.49N 88.37W
06/19/2009                   COLES              IL   EMERGENCY MNGR

&&

OUSLEY
Local storm report, Jun 19, 7:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
727 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     1 NW CHARLESTON         39.49N 88.19W
06/19/2009  E60 MPH          COLES              IL   TRAINED SPOTTER

&&

OUSLEY
Local storm report, Jun 19, 7:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HEAVY RAIN       OGDEN                   40.12N 87.96W
06/19/2009  M1.52 INCH       CHAMPAIGN          IL   MESONET

            STORM TOTAL. SWOP.

&&

OUSLEY
Local storm report, Jun 19, 7:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
729 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HEAVY RAIN       TAYLORVILLE             39.52N 89.26W
06/19/2009  M1.04 INCH       CHRISTIAN          IL   MESONET

            RAINFALL IN 1 HOUR. SWOP.

&&

OUSLEY
Local storm report, Jun 19, 7:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
736 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HAIL             PEORIA                  40.74N 89.61W
06/19/2009  E1.00 INCH       PEORIA             IL   EMERGENCY MNGR

            REPORTED BY PEORIA CITY EMA

1013 AM     TSTM WND DMG     1 N PEORIA              40.76N 89.61W
06/19/2009                   PEORIA             IL   EMERGENCY MNGR

            TREE LIMBS DOWN.

0256 PM     HAIL             4 SW PEORIA             40.70N 89.66W
06/19/2009  E1.75 INCH       PEORIA             IL   EMERGENCY MNGR

            AT PEORIA INTERNATIONAL AIRPORT. REPORTED BY PEORIA CITY
            EMA

0258 PM     TSTM WND GST     BELLEVUE                40.69N 89.67W
06/19/2009  E70.00 MPH       PEORIA             IL   EMERGENCY MNGR

            REPORTED BY PEORIA CITY EMA

0258 PM     HAIL             BELLEVUE                40.69N 89.67W
06/19/2009  E2.00 INCH       PEORIA             IL   EMERGENCY MNGR

            FROM PEORIA CITY EMA

0301 PM     HAIL             PEORIA                  40.74N 89.61W
06/19/2009  M0.88 INCH       PEORIA             IL   LAW ENFORCEMENT

0305 PM     HAIL             WASHINGTON              40.70N 89.44W
06/19/2009  M0.25 INCH       TAZEWELL           IL   MESONET

            SWOP REPORT.

0307 PM     HAIL             PEORIA                  40.74N 89.61W
06/19/2009  M1.00 INCH       PEORIA             IL   NWS EMPLOYEE

0308 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/19/2009  E1.00 INCH       PEORIA             IL   TRAINED SPOTTER

            ESTIMATED 1.00 INCH OF RAIN IN 15 MINUTES AT NORTHWOODS
            MALL.

0309 PM     HAIL             2 SW TREMONT            40.51N 89.52W
06/19/2009  M0.88 INCH       TAZEWELL           IL   EMERGENCY MNGR

0312 PM     HAIL             TREMONT                 40.53N 89.49W
06/19/2009  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

0320 PM     HAIL             2 N GERMANTOWN HILLS    40.80N 89.47W
06/19/2009  M0.25 INCH       WOODFORD           IL   MESONET

            SWOP REPORT.

0332 PM     HAIL             CLINTON                 40.15N 88.96W
06/19/2009  E0.25 INCH       DE WITT            IL   EMERGENCY MNGR

0337 PM     HAIL             CLINTON                 40.15N 88.96W
06/19/2009  M0.88 INCH       DE WITT            IL   EMERGENCY MNGR

0338 PM     TSTM WND DMG     3 N METAMORA            40.84N 89.36W
06/19/2009                   WOODFORD           IL   EMERGENCY MNGR

            3 MILES NORTH OF METAMORA ON MORRIS ROAD A 9 INCH
            DIAMETER TREE DOWN ACROSS ROAD.

0340 PM     TSTM WND DMG     CHILLICOTHE             40.92N 89.50W
06/19/2009                   PEORIA             IL   MESONET

            BIG BRANCHES DOWN WITH ESTIMATED WINDS IN EXCESS OF 40
            MPH. REPORTED BY HENRY SWOP.

0345 PM     TSTM WND DMG     CLINTON                 40.15N 88.96W
06/19/2009                   DE WITT            IL   EMERGENCY MNGR

            PORTION OF MOTEL ROOF BLOWN OFF, 10 INCH TREE SNAPPED,
            POWER POLE BROKEN.

0410 PM     HAIL             FARMER CITY             40.24N 88.64W
06/19/2009  M1.00 INCH       DE WITT            IL   TRAINED SPOTTER

0421 PM     TSTM WND DMG     2 SW MANSFIELD          40.19N 88.54W
06/19/2009                   PIATT              IL   EMERGENCY MNGR

            TREES DOWN WITH DAMAGE TO A HOME.

0438 PM     HAIL             MAHOMET                 40.19N 88.40W
06/19/2009  M1.00 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0439 PM     TSTM WND DMG     RIGGSTON                39.68N 90.43W
06/19/2009                   SCOTT              IL   LAW ENFORCEMENT

            TREES DOWN

0444 PM     TSTM WND DMG     2 E GALESVILLE          40.16N 88.52W
06/19/2009                   PIATT              IL   TRAINED SPOTTER

            10 TO 12 INCH TREE LIMBS DOWN.

0450 PM     TSTM WND DMG     ABINGDON                40.80N 90.40W
06/19/2009                   KNOX               IL   MESONET

            LARGE LIMBS DOWN.

0450 PM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
06/19/2009                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORT OF SIX STRUCTURES WITH ROOF DAMAGE. MULTIPLE TREES
            AND POWER LINES DOWN IN CITY.

0452 PM     TSTM WND DMG     3 N CHAMPAIGN           40.15N 88.27W
06/19/2009                   CHAMPAIGN          IL   EMERGENCY MNGR

            MULT TREES DOWN ON NORTH SIDE OF CHAMPAIGN.

0452 PM     TSTM WND GST     3 WNW DELONG            40.83N 90.37W
06/19/2009  E70.00 MPH       KNOX               IL   TRAINED SPOTTER

0500 PM     TSTM WND DMG     LEWISTOWN               40.40N 90.16W
06/19/2009                   FULTON             IL   EMERGENCY MNGR

            SMALL TREES DOWN, POWER LINES DOWN WITH POWER OUTAGES IN
            CITY. PEA SIZE HAIL ALSO REPORTED.

0500 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
06/19/2009                   KNOX               IL   LAW ENFORCEMENT

            TREES DOWN IN GALESBURG AND KNOXVILLE AT MILE POST 50
            WITH TREES ACROSS THE INTERSTATE.

0508 PM     HAIL             PHILO                   40.00N 88.16W
06/19/2009  M0.25 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

0508 PM     HAIL             3 N CHAMPAIGN           40.16N 88.26W
06/19/2009  E0.75 INCH       CHAMPAIGN          IL   BROADCAST MEDIA

            1/2 TO 3/4 INCH HAIL.

0509 PM     TSTM WND GST     ELMORE                  40.97N 89.97W
06/19/2009  E70.00 MPH       PEORIA             IL   EMERGENCY MNGR

0510 PM     TSTM WND DMG     FARMINGTON              40.72N 90.01W
06/19/2009                   FULTON             IL   EMERGENCY MNGR

            GARAGE BLOWN OFF FOUNDATION DIME SIZE HAIL ALSO REPORTED.
            CORRECTED TO REMOVE GRAIN BIN.

0510 PM     TSTM WND DMG     IPAVA                   40.35N 90.32W
06/19/2009                   FULTON             IL   EMERGENCY MNGR

            GRAIN BIN BLOWN INTO CITY LIMITS

0515 PM     HAIL             BLOOMINGTON             40.48N 88.97W
06/19/2009  M0.75 INCH       MCLEAN             IL   EMERGENCY MNGR

0520 PM     TSTM WND DMG     MARIETTA                40.50N 90.39W
06/19/2009                   FULTON             IL   EMERGENCY MNGR

            TREES DOWN

0525 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/19/2009                   PEORIA             IL   EMERGENCY MNGR

            2 FOOT DIAMETER TREE SNAPPED OFF HALF WAY UP TREE NEAR
            FOREST HILL AND SHERIDAN ROAD.

0530 PM     TSTM WND GST     2 NW SPRINGFIELD        39.80N 89.67W
06/19/2009  E60.00 MPH       SANGAMON           IL   TRAINED SPOTTER

            REPORTED JUST EAST OF CAPITAL AIRPORT

0533 PM     HAIL             FRANKLIN                39.62N 90.05W
06/19/2009  E0.88 INCH       MORGAN             IL   EMERGENCY MNGR

0540 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
06/19/2009                   SANGAMON           IL   TRAINED SPOTTER

            SCATTERED POWER OUTAGES IN SPRINGFIELD

0545 PM     HAIL             3 S OAKWOOD             40.07N 87.78W
06/19/2009  M0.88 INCH       VERMILION          IL   EMERGENCY MNGR

0550 PM     TORNADO          3 SE FAIRMOUNT          40.02N 87.79W
06/19/2009                   VERMILION          IL   EMERGENCY MNGR

            BRIEF TORNADO TOUCHDOWN, LASTING 30 SECONDS.

0606 PM     FUNNEL CLOUD     WESTVILLE               40.04N 87.64W
06/19/2009                   VERMILION          IL   EMERGENCY MNGR

            VISIBLEFROM VERMILION COUNTY EOC

0609 PM     TORNADO          WESTVILLE               40.04N 87.64W
06/19/2009                   VERMILION          IL   EMERGENCY MNGR

            REPORTED 1/2 MILE WEST OF WESTVILLE

0610 PM     TSTM WND DMG     CATLIN                  40.07N 87.71W
06/19/2009                   VERMILION          IL   EMERGENCY MNGR

            40 TRAIN CARS BLOWN OVER

0610 PM     TSTM WND DMG     2 N WESTVILLE           40.07N 87.64W
06/19/2009                   VERMILION          IL   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES DOWN ACROSS THE COUNTY. POWER
            OUTAGE REPORTED AT EOC.

0610 PM     TSTM WND DMG     2 N WESTVILLE           40.07N 87.64W
06/19/2009                   VERMILION          IL   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES DOWN THROUGHOUT COUNTY. POWER
            OUTAGE REPORTED AT EOC.

0657 PM     TSTM WND DMG     GALESVILLE              40.16N 88.56W
06/19/2009                   PIATT              IL   EMERGENCY MNGR

            10 TO 12 INCH DIAMETER TREE LIMBS DOWN.

0705 PM     HEAVY RAIN       TAYLORVILLE             39.52N 89.26W
06/19/2009  M1.04 INCH       CHRISTIAN          IL   MESONET

            RAINFALL IN 1 HOUR. SWOP.

0715 PM     FUNNEL CLOUD     1 N MATTOON             39.49N 88.37W
06/19/2009                   COLES              IL   EMERGENCY MNGR

0716 PM     HEAVY RAIN       OGDEN                   40.12N 87.96W
06/19/2009  M1.52 INCH       CHAMPAIGN          IL   MESONET

            STORM TOTAL. SWOP.

0725 PM     TSTM WND GST     1 NW CHARLESTON         39.49N 88.19W
06/19/2009  E60.00 MPH       COLES              IL   TRAINED SPOTTER

&&

AEJ

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:02 PM CDTSevere Thunderstorm WarningILXVermilion43 min
Jun 19, 7:18 PM CDTTornado WarningILXDouglas24 min
Jun 19, 7:35 PM CDTSevere Thunderstorm WarningILXClark, Coles, Douglas, Edgar40 min
Jun 19, 7:58 PM CDTTornado WarningILXClay, Effingham, Jasper47 min
Jun 19, 7:59 PM CDTSevere Thunderstorm WarningILXClark, Edgar20 min
Jun 19, 8:31 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper30 min
Jun 19, 8:45 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland45 min
Jun 19, 10:18 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland57 min
Jun 19, 11:51 PM CDTAreal Flood AdvisoryILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more5 hr
Jun 20, 12:28 AM CDTSpecial Weather StatementILXCrawford, Lawrence, Richland62 min
Jun 20, 12:45 AM CDTFlash Flood WarningILXClay, Crawford, Effingham, Jasper4 hr
Jun 20, 12:56 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland54 min
Jun 20, 1:46 AM CDTSpecial Weather StatementILXLawrence59 min
Jun 20, 9:33 AM CDTRiver Flood WarningILXLawrence6 days
Jun 20, 12:53 PM CDTRiver Flood WarningILXClay, Richland6 days
Jun 20, 6:55 PM CDTSpecial Weather StatementILXClay, Effingham65 min

Nearby

Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.